# SDR 2020F00129

- Difficulty date: December 13, 2019
- Submitted: December 13, 2019
- Operation: General aviation
- Aircraft: N504QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0041
- Aircraft time: 3,130 hours, 2,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drag Angle
- Part number: 74101265AND74101
- Condition: Corroded
- Location: Zone 200
- Part time: 3,130 hours, 2,100 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR TO LEFT FUSELAGE OVER-WING DRAG ANGLE CORROSION. TEXTRON AVIATION ENGINEERING REPAIR MEMO DQ24107M1 DATED DEC. 11, 2019.
